# SDR AALA20030399

- Difficulty date: April 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FORWARD ENTRY SLIDE DID NOT INFLATE.  REPLACED EMERGENCY EXIT SLIDE DOOR ASSIST BOTTLE AND REINSTALLED SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
